# SDR DHL2008753514

- Difficulty date: March 14, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING FIXED L/E VERT SPT ANGLE CRACKED, LWR END, AT WBL 92.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE FROM 7075T6, .063 INCH BY 7.25 INCH BY 2.5 INCH, AND INSTALLED PER B727 SRM 51-10-1, 57-10-2 FIG 3, AND 51-40-3 FIG 1.
